Dyadic Developmental Psychotherapy 2021 Conference

Connection at the Core: DDP as a Framework for Addressing Relational Trauma Across Models and Systems

June 14-16, 2021 Virtual

DDPI

Hosted by

Conference Agenda

Date: June 14 – 16, 2021 Location: Virtual

On-Demand Available June 1, 2021

Time	Торіс	Presenter	Notes
On	Stay with It and Stay with Me:	Dr. Diana	5 hours pre-recorded content
demand	Experiential Processing of Deep	Fosha	– CPD's only available to
	Relational Experience		delegates who attend live 1.5
			hr Q&A on June 14
On	Healing Relational Trauma	Dr. Dan	5 hours pre-recorded content
demand	Through Dyadic Developmental	Hughes	– CPD's only available to
	Psychotherapy		delegates who attend live 1.5
			hr Q&A on June 14

Monday June 14, 2021

Time	Торіс	Presenter	Notes
9:00 - 9:05	Welcome	Leticia	
		Gracia, Dr.	
		Sian	
		Phillips	
9:05 -	LIVE Q & A - Healing Relational	Dr. Dan	1.5 hr live Q&A for delegates
10:30	Trauma Through Dyadic	Hughes	who completed 5 hrs on-
	Developmental Psychotherapy		demand learning
10:30 -	Break		
10:45			
10:45-12:15	LIVE Q & A -Stay with It and	Dr. Diana	1.5 hr live Q&A for delegates
	Stay with Me: Experiential	Fosha	who completed 5 hrs on-
	Processing of Deep Relational		demand learning
	Experience		

Tuesday June 15, 2021

Time Topic Presenter Notes

8:15-8:30	Opening Remarks Welcoming Ceremony by Joe Elkerton	Dr. Sian Phillips, Leticia Gracia	
8:30-9:15	Connection at the Core	Dr. Dan Hughes	45 min presentation including Q&A
9:15 - 10:00	AEDP: The Dyadic Healing of Attachment Trauma	Dr. Diana Fosha	45 min presentation including Q&A
10:00 – 10:15	Break		
10:15- 10:45	The Integration of Accelerated Experiential Dynamic Processing & Dyadic Developmental Psychotherapy	Dr. Dan Hughes, Dr. Diana Fosha	45 min presentation, 15 min Q&A
10:45- 10:55	Honouring Dr. Dan Hughes	Leticia Gracia	
10:55-11:15	Break		
11:15-12:45	Symptoms of Trauma in Young Children & Interventions	Dr. Helen Minnis	60 min presentation, 30 min of breakout groups and Q&A
12:45-1:15	Lunch		
1:15-2:15	Historias De Mis Padres (Stories of my Parents)	Randy Maldonado	45 min presentation, 15 min simulation exercises and Q&A
2:15-2:25	End of day housekeeping		

Wednesday June 16, 2021

Time	Торіс	Presenter	Notes
9:00-9:05	Welcome	Dr. Sian Phillips,	
		Leticia Gracia	
9:05-11:15	Indigenous Approaches to	Dr. Patricia	65 min presentation, 25 min
	Relational Trauma	Vickers	of meditative practice
			(internal inquiry) and breath
			work for self-regulation
11:15-11:30	Break		
11:30-12:30	Clinical Reflections: Panel	Dr. Elizabeth	60-minute interactive
	Discussion on DDP	Studwell,	discussion
		Johanna	
		Stenström <u>,</u>	
		Hannah Sun-	
		Reid, Dr. Sian	
		Phillips	
12:30-1:00	Lunch		

1:00-2:00	The Acute and Chronic Effects of Early Life Stress on Brain Development	Dr. Jon Baylin	45 min presentation, 15 min discussion and Q&A
2:00 - 2:30	Whose shame is it anyway?	Hon. Jean Augustine, P.C., C.M., O.Ont, C.B.E.	45 min presentation, 15 min discussion and Q&A
2:30 - 3:00	Closing Remarks	Dr. Courtney Rennicke, Betty Brouwer, Sian Phillips, Leticia Gracia	